Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Embedding a transformation group in an automorphism group


Author: Murray Eisenberg
Journal: Proc. Amer. Math. Soc. 23 (1969), 276-281
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0244979-2
MathSciNet review: 0244979
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244979-2
Article copyright: © Copyright 1969 American Mathematical Society